# SDR KCSA201611141095

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 81,922 hours, 11,398 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fireshield
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FIRE-SHIELD ON LOWER EDGE SKIN O/B SIDE OF NR 4 PYLON AT NAC STA 223.0 - 227.0.
